MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS Ambicor; device impotence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS Ambicor; device impotence mechanical/hydraulic
Model Number 72401454
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury

Brand Name
AMS Ambicor
Common Device Name
device impotence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50952826
Report Number2124215-2026-52127
Device Sequence Number18753552
Product Code FHW
UDI-Device Identifier00878953000985
UDI-Public(01)00878953000985(17)210504(10)134217005
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/04/2021
Device Model Number72401454
Device Catalogue Number72401454
Device Lot Number0134217005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured05/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale